# SDR SCNA20160904134

- Difficulty date: September 4, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N716SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30629
- Aircraft time: 40,826 hours, 22,050 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 OUTBOARD FAN COWL, STRUCTURE AFT OF OIL SERVICE DOOR IS CRACKED IN RADIUS.    REMOVED AND REPLACED STRUCTURE AFT OF NR 2 ENGINE OIL SERVICE DOOR
